# SDR SWIA201436535

- Difficulty date: February 16, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 26,471 hours, 21,923 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cap
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT END CAP HAS GOUGE IN RIVET & END CAP DENTED.  C CHECK REPAIRED PAX DOOR AFT END CAP IAW REO.
